# SDR DALA2016050103503

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARRIEL NUTS NR 13, 20 AND 25 XH -27.   CORROSION ON BARRIEL NUTS NR 13, 20 AND 25 XH =-27 WAS REPAIRED IAW ERA NR 545115-14, REV: ORIGINAL.
